Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sudden, heavy bleeding. Ultrasound and PAP smear normal. Could A1c be causing this?

I have suddenly start having a heavy period , I was seen by a obgyn who put me on a high dose of lo orval which worked for 16 days until I dropped to the one pill a day. I have been bleeding ever since and now I m on day twenty something. I am switching to a new obgyn because I feel the other obgyn is not doing enough to help me. He says that everything looks normal on my internal ultra sound and that my pap came back fine. I am 30 and 288 lbs at 5 5 . Could my A1c be causing all this?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Hi. You are probably having abnormal uterine bleeding(AUB) with no specific reason and to control bleeding high dose of hormones is required in your case as reducing the dose did not stop bleeding. A1c needs to be within range for control of any infection or tells you about the control of blood sugar in previous 3 months. Consult your dr. and re adjust the dose or you may have to get a D&C done to control bleeding.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor